# SDR DL72L010300

- Difficulty date: February 19, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N511DA
- Make and model: Boeing 727232
- Aircraft serial: 21313
- Aircraft time: 71,578 hours, 48,302 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655456716
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION OF THE STRINGER 4R SKIN LAP SPLICE BETWEEN FS 680 & 740 INDICATED CRACKS.  INTERNAL MFEC INSPECTION    CONFIRMED SEVERAL CRACKS IN THE LOWER FASTENER ROW OF THE LOWER SKIN.  THE ENTIRE SKIN LAP WAS CUTOUT TO REMOVE ALL   CRACKED HOLES.  THE JOINT WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A 380056-14AD.
